American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33E99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] V. P. Spiridonov. Elliptic beta integrals and solvable models of statistical mechanics. Contemporary Mathematics 563 (2012) 181-211.
Book volume table of contents   
View Article: PDF

[2] Lucia Di Vizio. An ultrametric version of the Maillet-Malgrange theorem for nonlinear $q$-difference equations. Proc. Amer. Math. Soc. 136 (2008) 2803-2814. MR 2399044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen. Topics in special functions. II. Conform. Geom. Dyn. 11 (2007) 250-270. MR 2354098.
Abstract, references, and article information   
View Article: PDF

[4] Daya K. Nagar, Arjun K. Gupta and Luz Estela Sánchez. A class of integral identities with Hermitian matrix argument. Proc. Amer. Math. Soc. 134 (2006) 3329-3341. MR 2231918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Allan Fryant. Multinomial expansions and the pythagorean theorem. Proc. Amer. Math. Soc. 124 (1996) 2001-2004. MR 1363460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Djurdje Cvijović and Jacek Klinowski. New formulae for the Bernoulli and Euler polynomials at rational arguments . Proc. Amer. Math. Soc. 123 (1995) 1527-1535. MR 1283544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Walker. Infinitely differentiable generalized logarithmic and exponential functions . Math. Comp. 57 (1991) 723-733. MR 1094963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1